# SDR DALA2016040502639

- Difficulty date: March 21, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 46,231 hours, 26,679 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiozntal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER ATTACH POINT ON EMPENNAGE, RT LUG HAS FRETTING ON INBD VERTICAL FACE.  REPAIRED IAW SRM 55-30-05, PARA 7.
